# SDR COMA0260069

- Difficulty date: January 27, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 3,202 hours, 2,944 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Part serial: 1030
- Condition: Malfunctioned
- Location: Nlg
- Part time: 3,202 hours, 2,946 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5480 GEAR DISAGREE WARNING DURING GEAR EXTENSION.REPLACED THE NLG SELECTOR VALVE.
